Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from nightfall. Feeling tired and pain in upper buttocks during masturbation. Any ideas?

My age is 27 and i have not experienced sex till now.i dont masturbate at all bcoz of my tight schedule. is it normal for me?but whenever i try to masturbate i dont eject sperms quickly and get tired, but when i sleep , i get night fall and sperms come out. i dont understand what is this? moreover when i try doing masturbation sometimes i feel pain in upper part of buttocks joint . this pain seems to be internal .
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Sexologist 's  Response
Dear manishmaddy16, Few people are unable to reach to climax through masturbation as they are unable to fully concentrate on pleasure part of masturbation, nothing to worry.... pain in buttock may be due wrong posture or vigorous shaking it is again not a major issue if only related to masturbation. as in this age group semen production is optimum it is quite natural to have night falls . finally don't worry you are pleasurably NORMAL MALE....
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor